# SDR TAMF20070029S

- Difficulty date: August 25, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER MAIN SILL, THE UPPER EXTERIOR EXTRUDED SECTION HAS CORROSION AT STA 610.  REMOVED AND REPLACED MAIN SILL IN FWD CARGO COMPARTMENT UPPER EXTERIOR EXTRUDED SECTION STA 610 IAW SRM 51-40-02 PAGE 2-3 AND SRM 51-40-02 PAGE 4-7.
